# SDR SWIA2019011545451

- Difficulty date: December 21, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 28,940 hours, 27,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER (FORWARD, CENTER AND/OR AFT) WING PLANK HAS SURFACE DAMAGE. (C-CHECK) RO: 01/14/2019 REPAIRED THE LOWER WING PLANKS, INSPECTED, ROTO-PEENED AND RESTORED FINISH, NO DEFECTS NOTED, IAW REO.
